MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI FUNNEL 22F G-TUBE; REPLACEMENT G-TUBES

BARD ACCESS SYSTEMS TRI FUNNEL 22F G-TUBE; REPLACEMENT G-TUBES
Catalog Number 000722
Health Effect - Clinical Code Flatus (1865)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of ngaz0963 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
As reported by the facility to ms&s, "caller states a patient with product 000722, 22fr tri-funnel gastrostomy tube is having issues with the tube popping open.Caller provided lot number ngaz0963.Response explained that one possible reason for the tube popping open can be because of gas pressure building up in the patient's stomach.Discussed occasionally opening the cap to allow gas to escape.Caller states she may have the doctor order some prevacid.".

Brand Name
TRI FUNNEL 22F G-TUBE
Common Device Name
REPLACEMENT G-TUBES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6577211
Report Number3006260740-2017-00651
Device Sequence Number749816
Product Code KNT
UDI-Device Identifier00801741037160
UDI-Public(01)00801741037160(17)190630(10)NGAZ0963
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number000722
Device Lot NumberNGAZ0963
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1